Mirena Bleeding Gums, Bad Acne, Dizzy Spells, Severe Headaches, Brushing My Teeth
I had Mirena in for 3 1/2 years. The first year was basically a fog. I started spotting, moodiness was ok, bad acne. The next 1 1/2 years I experienced light bleeding, acne , slight dizziness, some fatigue. On the third year that I was on mirena that's ... more »
I had Mirena in for 3 1/2 years. The first year was basically a fog. I started spotting, moodiness was ok, bad acne. The next 1 1/2 years I experienced light bleeding, acne , slight dizziness, some fatigue. On the third year that I was on mirena that's when things began getting worse. Around a month after my 38th birthday I started getting really bad symptoms. The worst part was the Dizziness. I got severe headaches, major dizziness, moodiness, less patience with everyone, weight gain, increased appetite, depression, fatigue during day, nervousness, panic attacks, some hair loss, bleeding gums. The dizziness was the worst. I would get panic attacks along with the dizziness. This especially got worse around time of period. I noticed just before I was scheduled to get my period I would get these crazy dizzy spells and anxiety. I have had numerous test and gone to Cardiologists, Nuerologist, Gyno. The gyno's are the worst. They deny that it is the mirena. However, I have been doing some research by myself and have come across many websites like this one. Most of the women who have been on Mirena have had the same symptoms that I have had. The one symptom that I did not here of was bleeding gums. During my pregnancy I noticed that I would bleed when brushing my teeth. Of course this is normal because of hormones. However, about a year after I gave birth to my daughter my gums were still bleeding. I was on mirena for about 6 months already. The dentist had me go in 4 times a year, because he was concerned. They thought it was bizzare that I had this promblem at 38, Wanted to know if anyone else experienced this? Also, wanted to disclose that in the early years of mirena I was taking Prozac. Around the second or third year of mirena I started to be a little forgetful about taking the prozac daily. This may be a reason why my panic attacks came on strong around third year.